# SDR CALA9900693

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FUSELAGE BELLY SKIN BULGED AT FS 360 AFT OF MLG.  A REPAIR WAS INSTALLED IAW SRM 51-10-1, 51-10-2, AND 51-30-2.
